Clarityn Hay Fever Tablets - BOGOF (£2.70 for two packs) - HotUKDeals
We use cookie files to improve site functionality and personalisation. By continuing to use HUKD, you accept our cookie and privacy policy.
Get the HUKD app free at Google Play

Search Error

An error occurred when searching, please try again!

Login / Sign UpSubmit
-64Expired

Clarityn Hay Fever Tablets - BOGOF (£2.70 for two packs)

Anarchist Avatar
banned8y, 6m agoFound 8 years, 6 months ago
Just a quick one, with spring well upon us now I've started suffering from the dreaded hey fever...

Luckily Tesco have these on BOGOF at the moment, both instore and online - I find these work far better for me than anything else on the market, but each person is different I guess!

Anyway, handy for those of us that suffer!
Deal Tags:
More From Tesco:
×
Get the Hottest Deals Daily
Stay informed. Once a day, we'll send you the deals our members voted as the best.
Failed
Anarchist Avatar
banned8y, 6m agoFound 8 years, 6 months ago
Options

All Comments

(8) Jump to unreadPost a comment
Comments/page:
1 Like #1
Have you this article about non branded alternatives?

http://www.moneysavingexpert.com/health/cheap-hayfever-remedies#online

I pay 89p for Boots Value version which has the same active ingredients.
#2
Plus the non branded stuff (generic) is in tesco for £3.00 for 30 tabs, the Clarityn offer above is in packs of 7 very expensive, also I think that boots have their loratadine on buy one get one free on 30's.
#3
Thanks for that link Yatty!

I suffer quite badly from hay fever. The only tablets that seem to work for me have been ones containing Cetirizine. I'm going to be stocking up on the unbranded ones to last a few more years.
#4
Good find Anarchist. I don't know what it is but with the cheaper brands they dont seem to take to me as well as Clarityn. Fair do's they do the same thing, but I seem to be able to take one Clarityn and be ok all day, whereas the others I can need two/three a day.

Regardless of what the others say, I think this is a good deal. It's each tot heir own though, and if the cheaper brands work for others then I can maybe understand the cold votes BUT it's no excuse to vote cold IMO because this is the best price for this brand.
#5
I didn't even realise until recently that you could get own-brand antihistamines. But looking at the content, there's no difference. Have tried the cheapy ones, and they work fine for me. :)
#6
I visit Superdrug every month or so to see if they have any BOGOF deals on generic brands.
banned#7
Crypt
Thanks for that link Yatty!

I suffer quite badly from hay fever. The only tablets that seem to work for me have been ones containing Cetirizine. I'm going to be stocking up on the unbranded ones to last a few more years.


58p for 30 generic Cetirizine Hydrochloride tablets, from Chemist Direct (same active ingredient as Zirtek, and the same as own brand products).
http://www.chemistdirect.co.uk/cetirizine-hydrochloride-tablets_1_12153.html

The Clarityn tablets here are Loratadine, not Cetirizine Hydrochloride.
#8
Popped into Morrisons yesterday and they have some generic ones for both Loratadine and Cetirizine Hydrochloride. One type was 89p and the other was 67p (ish).

Post a Comment

You don't need an account to leave a comment. Just enter your email address. We'll keep it private.

...OR log in with your social account

...OR comment using your social account

Top of Page
Thanks for your comment! Keep it up!
We just need to have a quick look and it will be live soon.
The community is happy to hear your opinion! Keep contributing!